MathSciNet Relay Station
MathSciNet bibliographic data
MR333121 (48 #11446) 28A65 (58F15 60B10)
Ratner, M. The central limit theorem for geodesic flows on $n$-dimensional manifolds of negative curvature. Israel J. Math. 16 (1973), 181–197.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement